# SDR AWXA0000410

- Difficulty date: June 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 55,149 hours, 45,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 652725713
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, DOOR L-1 AFT LWR CORNER OF DOOR IS CRACKED APPROX 1 INCH FWD OF THE DOOR  RADIUS.  CUT OUT DAMAGE IAW EO 53-44-01, FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 51-30-2 AND EO 53-44-01.
